MathSciNet Relay Station
MathSciNet bibliographic data
MR2162799 60J25 (60J35)
Barczy, Mátyás; Pap, Gyula Connection between deriving bridges and radial parts from multidimensional Ornstein-Uhlenbeck processes. Period. Math. Hungar. 50 (2005), no. 1-2, 47–60.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement